IJPAM: Volume 119, No. 4 (2018)
TitleOPTIMAL SOLUTION OF BALANCED AND UNBALANCED
FUZZY TRANSPORTATION PROBLEM BY USING
OCTAGONAL FUZZY NUMBERS
AuthorsPriyanka A. Pathade, Kirtiwant P. Ghadle
Department of mathematics
Dr. Babasaheb Ambedkar Marathwada University
Aurangabad-431004 (M.S.), INDIA
AbstractThe transportation problem is one of the oldest applications of linear programming problem. In this present article Fuzzy Transportation problem has been taken to know that the values are Fuzzy i.e. cost, supply, demand and so on. Octagonal Fuzzy Numbers are used and showed membership function with normal graphical representation. By using BFTP and UFTP we have solved numerical examples with the help of such method for optimal solutions.
Received: February 23, 2017
Revised: July 26, 2018
Published: July 27, 2018
AMS Classification, Key Words
AMS Subject Classification: 49K, 90B, 94D
Key Words and Phrases: fuzzy transportation problem, octagonal fuzzy number, Vogel's approximation method, Best candidate method, fuzzy ranking technique
Download SectionDownload paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.
- A. Hlayel, A. Mohammad, Solving transportation problems using the best candidate method, An International Journal (CSEJI), 2, No. 5, (2012), 23-30.
- A. Hlayel, The best candidate method for solving optimization problems, Journal of Computer Science, 8, No. 5, (2012), 711-715.
- A. Thamaraiselvi, R. Santhi, Optimal solution of transportation problem using hexagonal fuzzy numbers, International Journal of Scientific and Engineering Research, 6, No. 3, (2015), 40-45.
- C. Cheng, A new approach for ranking fuzzy numbers by distance method, fuzzy sets and systems, 95, (1998), 307-317.
- G. Klir, Fuzzy Set Theory Foundations and Applications, Prentice hall, Inc, 1997.
- H. Taha, Operations Research an Introduction, Prentice hall, Pearson Education Inc, 2007.
- K. Ghadle, P. Pathade, Optimal solution of balanced and unbalanced fuzzy transportation problem using hexagonal fuzzy numbers, International Journal of Mathematical Research (Pakinsight), 5, No. 2, (2016), 131-137.
- M. Fegade, V. Jadhav, A. Muley, Solving fuzzy transportation problem using zero suffix and robust ranking methodology, IOSR Journal of Engineering, 2, No. 7, (2012), 36-39.
- M. Annie, D. Malini, An approach to solve transportation problems with octagonal fuzzy numbers with BCM and different ranking techniques, International Journal of Computer Applications, 6, No. 1, (2016), 71-85.
- M. Annie, D. Malini, Solving transportation problems with hexagonal fuzzy numbers using best candidate method and different ranking techniques, Journal of Engineering Research and Applications, 6, No. 2, (2016), 76-82.
- P. Rajarajeshwari, M. Sangeeta, An effect for solving Fuzzy Transportation Problem using hexagonal fuzzy numbers, International Journal of Research in Information Technology, 3, No. 6, (2015), 295-307.
- A. Hamoud and K. Ghadle, Existence and uniqueness theorems for fractional Volterra-Fredholm integro-differential equations, International Journal of Applied Mathematics, 31, No. 3, (2018), 333-348.
- R. Anandhi, D. Ramesh, An optimum solution for solving fuzzy pentagonal transportation problem, International Journal for Scientific Research and Development, 3, No. 11, (2016), 292-293.
- A. Hamoud and K. Ghadle, Modified Adomian decomposition method for solving fuzzy Volterra-Fredholm integral equations, J. Indian Math. Soc., 85, No. (1-2), (2018), 52-69.
- S. Mohideen, K. Devi, M. Durga, Fuzzy transportation problem of octagon fuzzy numbers with alpha cut and ranking technique, Journal of Computer, 1, No. 2, (2016), 60-67.
- S. Malini, F. Kennedy, An approach for solving fuzzy transportation using octagonal fuzzy numbers, Applied Mathematical Science, 7, No. 54, (2013), 2662-2673.
- T. Pathinathan, K. Ponnivalam, Pentagonal fuzzy number, International Journal of Computing Algorithm, 3, (2014), 1003-1005.
- V. Dhanalakhsmi, F. Kennedy, Some ranking methods for octagonal fuzzy numbers, International Journal of Mathematical Archive, 5, No. 6, (2014), 177-188.
How to Cite?DOI: 10.12732/ijpam.v119i4.4 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 617 - 625
Google Scholar; DOI (International DOI Foundation); WorldCAT.
This work is licensed under the Creative Commons Attribution International License (CC BY).